Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 707954, 5 pages
http://dx.doi.org/10.1155/2013/707954
Research Article

The Distance Matrices of Some Graphs Related to Wheel Graphs

School of Mathematics and Information Science, Yantai University, Yantai, Shandong 264005, China

Received 25 November 2012; Revised 29 May 2013; Accepted 30 May 2013

Academic Editor: Maurizio Porfiri

Copyright © 2013 Xiaoling Zhang and Chengyuan Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoling Zhang and Chengyuan Song, “The Distance Matrices of Some Graphs Related to Wheel Graphs,” Journal of Applied Mathematics, vol. 2013, Article ID 707954, 5 pages, 2013. https://doi.org/10.1155/2013/707954.